# SDR AT0200076

- Difficulty date: September 5, 2002
- Submitted: September 5, 2002
- Operation: Air carrier
- Aircraft: N810AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47277
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B004AD07G3
- Location: B5-24, B5-32
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHTS OUT ROWS 1-15.           CORRECTIVE ACTION:         REMOVED AND REPLACED BATTERIES IN B5-24 AND B5-32, OPS CHECK GOOD PER MM 33-50.
